# SDR CA960910015

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 740119D
- Condition: Failed
- Location: #1 Idg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DISPATCHED UNDER M.E.L. #2 INTEGRATED DRIVE GENERATOR (IDG) DISCONNECTED. APPROXIMATELY 1 HOUR INTO FLIGHT, #1 IDG DISCONNECTED DUE TO LOW OIL PRESSURE. FLIGHT OPERATED WITH APU GENERATOR. MAINTENANCE CHANGED #1 IDG CHECKED SERVICEABLE.
